# SDR HALA2016072000288

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,502 hours, 35,369 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 111B0308
- Condition: Failed
- Location: Apu
- Part time: 7,434 hours, 1,543 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START. FAULT LIGHT ILLUMINATED EGT 780, RPM 17. SECOND ATTEMPT SAME RESULT.   PERFORMED APU ECU BITE TEST AND FOUND MINI FLAG 02.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. PERFORMED AN ECU BITE TEST IAW FIM 49-11-00, NO FAULTS NOTED AND APU STARTED ON FIRST ATTEMPT.
